MathSciNet Relay Station
MathSciNet bibliographic data
MR2776637 (2012e:46120) 46L07 (47A13)
Shalit, Orr Moshe Stable polynomial division and essential normality of graded Hilbert modules. J. Lond. Math. Soc. (2) 83 (2011), no. 2, 273–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement